Buy Pyrazolam Online
In 2012, online shops selling so-called research chemicals started offering pyrazolam, a new benzodiazepine that differs from phenazepam and etizolam, which have also recently appeared on the “gray market”, in that it is not marketed by pharmaceutical companies anywhere in the world.
Therapeutic Use and physical effect
Sedation – In terms of energy level alterations, pyrazolam is considerably less sedating than other substances of the same class unless it is taken at heavy doses.
Benzodiazepine overdose may occur when taken in extremely heavy quantities or concurrently with other depressants. This is particularly dangerous with other GABAergic depressants such as barbiturates and alcohol since they work in a similar fashion,
Although many drugs are safe on their own, they can become dangerous and even life-threatening when combined with other substances. The list below contains some common potentially dangerous combinations, but may not include all of them. Certain combinations may be safe in low doses of each but still increase the potential risk of death. Independent research should always be done to ensure that a combination of two or more substances is safe before consumption.
- Depressants (1,4-Butanediol, 2-methyl-2-butanol, alcohol, barbiturates, GHB/GBL, methaqualone, opioids) – This combination can result in dangerous or even fatal levels of respiratory depression. These substances potentiate the muscle relaxation, sedation and amnesia caused by one another and can lead to unexpected loss of consciousness at high doses. There is also an increased risk of vomiting during unconsciousness and death from the resulting suffocation. If this occurs, users should attempt to fall asleep in the recovery position or have a friend move them into it.
- Dissociatives – This combination can result in an increased risk of vomiting during unconsciousness and death from the resulting suffocation. If this occurs, users should attempt to fall asleep in the recovery position or have a friend move them into it.
- Stimulants – It is dangerous to combine benzodiazepines with stimulants due to the risk of excessive intoxication. Stimulants decrease the sedative effect of benzodiazepines, which is the main factor most people consider when determining their level of intoxication. Once the stimulant wears off, the effects of benzodiazepines will be significantly increased. Thus leading to intensified disinhibition as well as other effects. If combined, one should strictly limit themselves to only dosing a certain amount of benzodiazepines per hour. This combination can also potentially result in severe dehydration if hydration is not monitored.
There are no reviews yet.